RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 4(322), Pages 211–212 (Mi umn63)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a new multiplicative function

M. A. Korolev


DOI: https://doi.org/10.4213/rm63

Full text: PDF file (105 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:4, 868–869

Bibliographic databases:

Document Type: Article
MSC: 11N60
Accepted: 03.06.1998

Citation: M. A. Korolev, “On a new multiplicative function”, Uspekhi Mat. Nauk, 53:4(322) (1998), 211–212; Russian Math. Surveys, 53:4 (1998), 868–869

Citation in format AMSBIB
\Bibitem{Kor98}
\by M.~A.~Korolev
\paper On a new multiplicative function
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 4(322)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn63}
\crossref{https://doi.org/10.4213/rm63}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1668058}
\zmath{https://zbmath.org/?q=an:0930.11069}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..868K}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 4
\pages 868--869
\crossref{https://doi.org/10.1070/rm1998v053n04ABEH000063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000078716700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0038938012}


Linking options:
  • http://mi.mathnet.ru/eng/umn63
  • https://doi.org/10.4213/rm63
  • http://mi.mathnet.ru/eng/umn/v53/i4/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:238
    Full text:112
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019